# SDR QR9R2023110800002

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720799262
- Aircraft time: 3,858 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362600F
- Part serial: NA
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 FIRE LIGHT INTERMITTENT IN FLIGHT. REMOVED AND REPLACED #2 ENGINE UPPER INBOARD FIRE DETECTOR IAW AMM 26-10-00, 4-1.
